# SDR SWAA2013042915330

- Difficulty date: April 6, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 35,347 hours, 23,868 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Gusset
- Part number: 5966481
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-2 DOOR CARGO BARRIER UPPER HINGE, AFT ATTACH GUSSET CRACKED AT FASTENERS.  REMOVED AND REPLACED GUSSET IAW SRM.
